# SDR WX0A2022042574068

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 11,685 hours, 6,170 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 155815
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DOORS L1 AND R1 INOP / REMOVED FWD GALLEY EPSU (10WL) REF AMM 33-51-38-400-001-A AND INSTALLED SERVICEABLE EPSU (10WL) REF AMM 33-51-38-400-001-A. OPS CHECK GOOD."
